Abstract:
We study homogenization in the small period limit for a periodic parabolic Cauchy problem in $\mathbb{R}^d$ and prove that the solutions converge in $L_2(\mathbb{R}^d)$ to the solution of the homogenized problem for each $t>0$. For the $L_2(\mathbb{R}^d)$-norm of the difference, we obtain an order-sharp estimate uniform with respect to the $L_2(\mathbb{R}^d)$-norm of the initial value.
This publication is cited in the following 59 articles:
Jun Geng, Bojing Shi, “Quantitative estimates in almost periodic homogenization of parabolic systems”, Calc. Var., 64:1 (2025)
M. A. Dorodnyi, T. A. Suslina, “Porogovye approksimatsii funktsii ot faktorizovannogo operatornogo semeistva”, Algebra i analiz, 36:1 (2024), 95–161
T. A. Suslina, “Homogenization of elliptic and parabolic equations with periodic coefficients in a bounded domain under the Neumann condition”, Izv. Math., 88:4 (2024), 678–759
S. E. Pastukhova, “L2-Estimates of Error in Homogenization of Parabolic Equations with Correctors Taken Into Account”, J Math Sci, 2024
M. A. Dorodnyi, “High-frequency homogenization of multidimensional hyperbolic equations”, Applicable Analysis, 2024, 1
S. E. Pastukhova, “$L^2$-otsenki pogreshnosti usredneniya parabolicheskikh uravnenii s uchetom korrektorov”, SMFN, 69, no. 1, Rossiiskii universitet druzhby narodov, M., 2023, 134–151
M. A. Dorodnyi, T. A. Suslina, “Homogenization of hyperbolic equations: operator estimates with correctors taken into account”, Funct. Anal. Appl., 57:4 (2023), 364–370
T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154
A. A. Raev, V. A. Slousch, T. A. Suslina, “Usrednenie odnomernogo periodicheskogo operatora chetvertogo poryadka s singulyarnym potentsialom”, Matematicheskie voprosy teorii rasprostraneniya voln. 53, Zap. nauchn. sem. POMI, 521, POMI, SPb., 2023, 212–239
M. Dorodnyi, “High-Energy Homogenization of a Multidimensional Nonstationary Schrödinger Equation”, Russ. J. Math. Phys., 30:4 (2023), 480
A. A. Miloslova, T. A. Suslina, “Homogenization of the Higher-Order Parabolic Equations with Periodic Coefficients”, J Math Sci, 277:6 (2023), 959
S. E. Pastukhova, “Homogenization Estimates for Parabolic Equations with Correctors”, J Math Sci, 276:1 (2023), 137
V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375
T. A. Suslina, “Threshold approximations for the exponential of a factorized operator family with correctors taken into account”, St. Petersburg Math. J., 35:3 (2024), 537–570
Dorodnyi M.A. Suslina T.A., “Homogenization of a Non-Stationary Periodic Maxwell System in the Case of Constant Permeability”, J. Differ. Equ., 307 (2022), 348–388
T. A. Suslina, “Homogenization of the Schrödinger-type equations: operator estimates with correctors”, Funct. Anal. Appl., 56:3 (2022), 229–234
A. A. Mishulovich, “Usrednenie mnogomernykh parabolicheskikh uravnenii s periodicheskimi koeffitsientami na krayu vnutrennei lakuny”, Matematicheskie voprosy teorii rasprostraneniya voln. 52, Zap. nauchn. sem. POMI, 516, POMI, SPb., 2022, 135–175
A. R. Akhmatova, E. S. Aksenova, V. A. Sloushch, T. A. Suslina, “Homogenization of the parabolic equation with periodic coefficients at the edge of a spectral gap”, Complex Variables and Elliptic Equations, 67:3 (2022), 523
A. A. Miloslova, T. A. Suslina, “Usrednenie parabolicheskikh uravnenii vysokogo poryadka s periodicheskimi koeffitsientami”, Differentsialnye uravneniya s chastnymi proizvodnymi, SMFN, 67, no. 1, Rossiiskii universitet druzhby narodov, M., 2021, 130–191
Dorodnyi M.A., “Operator Error Estimates For Homogenization of the Nonstationary Schrodinger-Type Equations: Sharpness of the Results”, Appl. Anal., 2021